# SDR DALA2023040502625

- Difficulty date: April 1, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 95,856 hours, 43,444 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 665 INITIAL INSPECTION: CORROSION ON WEB FROM STA 1420 TO STA 1440 BTW S28L AND S29L AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00240. CORROSION LEVEL 2. WEB FROM STA 1420 TO STA 1440 BTW S28L AND S29L AT AFT CARGO COMPARTMENT WAS REPLACED PER B757-200 SRM 51-40 (2699305)
